World journal of clinical cases · 2021
Acute liver failure with thrombotic microangiopathy due to sodium valproate toxicity: A case report.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Mei Xuan, Wu Hai-Cong, Ruan Mei, Cai Li-Rong
Аннотация
BACKGROUND: Sodium valproate is widely used in the treatment of epilepsy in clinical practice. Most adverse reactions to sodium valproate are mild and reversible, while serious idiosyncratic side effects are becoming apparent, particularly hepatotoxicity. Herein, we report a case of fatal acute liver failure (ALF) with thrombotic microangiopathy (TMA) caused by treatment with sodium valproate in a patient following surgery for meningioma.
CASE SUMMARY: A 42-year-old man who received antiepileptic treatment with sodium valproate after surgery for meningioma exhibited extreme fatigue, severe jaundice accompanied by oliguria, soy sauce-colored urine, and ecchymosis. His postoperative laboratory values indicated a rapid decreased platelet count and hemoglobin level, severe liver and kidney dysfunction, and disturbance of the coagulation system. He was diagnosed with drug-induced liver failure combined with TMA. After plasma exchange combined with hemoperfusion, pulse therapy with high-dose methylprednisolone, and blood transfusion, his liver function deteriorated, and finally, he died.
CONCLUSION: ALF with TMA is a rare and fatal adverse reaction of sodium valproate which needs to be highly valued.
CASE SUMMARY: A 42-year-old man who received antiepileptic treatment with sodium valproate after surgery for meningioma exhibited extreme fatigue, severe jaundice accompanied by oliguria, soy sauce-colored urine, and ecchymosis. His postoperative laboratory values indicated a rapid decreased platelet count and hemoglobin level, severe liver and kidney dysfunction, and disturbance of the coagulation system. He was diagnosed with drug-induced liver failure combined with TMA. After plasma exchange combined with hemoperfusion, pulse therapy with high-dose methylprednisolone, and blood transfusion, his liver function deteriorated, and finally, he died.
CONCLUSION: ALF with TMA is a rare and fatal adverse reaction of sodium valproate which needs to be highly valued.